Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: A note on complete integrals
Author: Chojnacki, W.
Citation: Proceedings of the American Mathematical Society, 1995; 123(2):393-401
Publisher: American Mathematical Society
Issue Date: 1995
ISSN: 0002-9939
Abstract: We present a theorem concerning the representation of solutions of a first-order partial differential equation in terms of a complete integral of the equation. We discuss the geometrical significance of that theorem. © 1995 American Mathematical Society.
DOI: 10.1090/S0002-9939-1995-1234624-7
Appears in Collections:Aurora harvest 7
Computer Science publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.